# SDR RAIA201405240001

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 33,067 hours, 30,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT CRACKED AT 1A.  REPLACED EMERGENCY LIGHT.   OPS CHECKED GOOD.
